# SDR SWAA2020041431570

- Difficulty date: March 14, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 500D BULKHEAD GUSSET AT STRINGER 19 L/H IS CRACKED / REPLACED FCB BS500D BULKHEAD GUSSET AT STR.19; LH AS PER SRM 51-40-02-0G-0 AND DRAWING# 143A7902 I.D 0174; GUSSET WAS EVALUATED AND NO FOUND ALLOWABLE DAMAGE ON SRM PART REPAIRABLE BY REPLACEMENT AS PER SRM 51-10-02-0G-0 PARAGRAPH.9.
